# SDR QXEA0000178

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN THE WEB BL1380L, LEFT-HAND WHEEL BAY CEILING AREA WHERE 3RD AFT UNION PASSES THROUGH WEB.  REPAIRED IAW FOKKER SRM 53-02-04, FIGURE 2.
